# SDR UHLA200612082

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 4,263 hours, 1,807 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548122
- Part serial: 1153
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 6456 ATL TO MSP ON APPROACH THE CREW CALLED FOR FLAPS 1.  RECEIVED FLAPS FAIL MESSAGE.  EICAS INDICATED SLAT 3 / FLAP-- (AMBER DASH).  SLOWED TO 220 AND SUBSEQUENTLY 210 AND RECEIVED THE SAME MESSAGE.  THE CREW DECLARED AN EMERGENCY, RAN THE FLAP/SLAT FAIL CHECKLIST, AND LANDED WITHOUT INCIDENT.  OCM CLEARED INHIBITS AND FLAP BRAKE, WAS ABLE TO CYCLE THE FLAPS WITH NO DEFECTS NOTED.  DUE TO HISTORY OF FLAP FAIL MESSAGE.  ACFT REPO'D  TO IND FOR T/S.  PER HS REP.  LEFT OUTBOARD FLAP ACTUATOR HAD AN OVER TORQUE TRIP INDICATION.  MX REMOVED AND REPLACED NR 4 FLAP ACTUATOR.
